# SDR SWIA201333791

- Difficulty date: June 20, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 26,824 hours, 16,342 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP 3A CAUTION MESSAGE, INBD BRAKE PRESSURE CAUTION & HYDRAULIC 3 LOW PRESSURE CAUTION.  FLT#6467 REPLACED SWIVEL & TRANSFER TUBE SEALS ON LT NLG STEERING SWIVEL ASSEMBLY.  PN: 7012MS-952-T
